New ternary quasi-cyclic codes with better minimum distances


Siap I. , AYDIN N., RAY-CHAUDHURI D.

IEEE TRANSACTIONS ON INFORMATION THEORY, vol.46, no.4, pp.1554-1558, 2000 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Letter
  • Volume: 46 Issue: 4
  • Publication Date: 2000
  • Doi Number: 10.1109/18.850694
  • Title of Journal : IEEE TRANSACTIONS ON INFORMATION THEORY
  • Page Numbers: pp.1554-1558

Abstract

One of the most important problems of coding theory is to construct codes with best possible minimum distances. In this correspondence, using the structure of quasi-cyclic (QC) codes with a BCR-type bound given in [1], ae have found 20 new ternary quasi-cyclic codes with improved minimum distances.